BIROn - Birkbeck Institutional Research Online

Tamil diasporas across the Bay of Bengal

Amrith, Sunil S. (2009) Tamil diasporas across the Bay of Bengal. The American Historical Review 114 (3), pp. 547-572. ISSN 0002-8762.

Text (Publisher draft (Refereed))

Download (901Kb) | Preview
Official URL:
Item Type: Article
Additional Information: Without abstract
School or Research Centre: Birkbeck Schools and Research Centres > School of Social Sciences, History and Philosophy > History, Classics and Archaeology
Depositing User: Administrator
Date Deposited: 23 Nov 2010 11:12
Last Modified: 17 Apr 2013 12:33

Archive Staff Only (login required)

Edit/View Item Edit/View Item